# SDR 9WGA2025061354510

- Difficulty date: May 5, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Condition: Loose
- Location: Zone 300 Elevtr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK R/H INBOARD ELEVATOR ROD IS LOOSE.  RESECURED HARDWARE R/H INBOARD ELEVATOR ROD IAW MD-11 AMM 20-50-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
